Skip to content

Contributions to the Mathematical Theory of Evolution

Pearson, K. (1894). Contributions to the Mathematical Theory of Evolution. Philosophical Transactions of the Royal Society A, 71-110.

Type
Journal article
Intellectual base
Primary research
Year
1894
Pages
71-110
DOI
10.1098/rsta.1894.0003
DOI registrant
The Royal Society
Link
https://doi.org/10.1098/rsta.1894.0003
Cited from
statistics_experimental_design

Cited by

2 citations across 2 artifacts.

Primes

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 2 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:25251e2dbca0 · see in the full table